Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 50875, 15 pages
http://dx.doi.org/10.1155/2007/50875
Research Article

The k-Zero-Divisor Hypergraph of a Commutative Ring

1Department of Mathematical Sciences, Shahid Beheshti University, P.O. Box 19834, Tehran, Iran
2School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics, P.O. Box 19395-5746, Tehran, Iran

Received 28 June 2006; Revised 15 October 2006; Accepted 27 February 2007

Academic Editor: Dalibor Froncek

Copyright © 2007 Ch. Eslahchi and A. M. Rahimi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ch. Eslahchi and A. M. Rahimi, “The -Zero-Divisor Hypergraph of a Commutative Ring,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 50875, 15 pages, 2007. doi:10.1155/2007/50875